# SDR DHL200071718D

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5220 · Emergency Exits
- Part: Stop
- Part number: 6396002
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, CABIN INTERIOR, RT FWD OVERWING EXIT CUTOUT HAS CRACKED PRESSURE STOP PAD AT AFT LOWER CORNER.  REMOVED AND REPLACED PRESSURE STOP PADS, IAW B727 MM 52-20-0.  REF: N/R 3280.
